# SDR C2XA98CL087

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 18,280 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3114 - CREW REPORTED THAT THEY RECEIVED A CONTROL FAULT WITH FLAPS AND A ADV SWS ON MAP UPON BRINGING FLAPS FROM 15 DEGREES TO 0 DEGREES, SYSTEM WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD FLAP ACTUATOR IAW EMB-120 MM 27-50-01.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
